I’ve been having a lot of migraines lately. I don’t know why!
I think maybe it’s my hormones. I was on Depro Provera for a year (April 2008 to May 2009) and it seemed to really mess me up. Instead of NOT getting my periods during that year I’d sometimes skip a month but then the next I’d either have my period for a month or keep having weekly periods and spotting.
Once I went off the Depro Provera it seemed that my period got back on schedule fairly quickly again (some women wait a year for their first period after going of Depro) but I’ve been headachey and sometimes getting more frequent periods.
I wonder if I need to go on some type of hormone replacement therapy to get my body back to normal? Maybe a testosterone cream or an estrogen or something? I guess I’d better make an appointment with my doctor and maybe see if she can test my current hormone levels or something.
Anyone else have problems while on Depro Provera or after getting off it?